# SDR AT0100162

- Difficulty date: April 8, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT STAIRWAY DOOR FRAME CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED ATTACH ANGLE REPAIR IAW DC9 SRM 53-01 FIG 1, 51-30, 51-10-03, 51-10-02, 51-10-04 AND 51-30-01.
